# SDR SWAA2022021159608

- Difficulty date: January 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB LOCATED AT BS 294.5 LEVEL STR 9R CUT OUT SERVICE DOOR AT PASSENGER CABIN ; 2022-11263 / [01] APPLIED SEALANT BMS 5-95 CLASS C20 AND INSTALLED TEMPORARY FASTENER IN ALL HOLES ON STUB FRAME AT 14:15 PM HRS 20/JAN/22 WHITIN SQUEEZE OUT TIME. IAW BAC5000.; [02] REPLACED FRAME STUB LOCATED AT BS 294.5 LEVEL STR 9R CUT OUT SERVICE DOOR AT PASSENGER CABIN IAW DRAWING 141A8370 REV- AND SRM B737-700 51-10-02 Ï¿½TEM 9 SEE INDIVIDUAL SIGNOFFS BELOW.; [03] REPLACED FRAME STUB LOCATED AT BS 294.5 LEVEL STR 9R CUT OUT SERVICE DOOR AT PASSENGER CABIN IAW DRAWING 141A8370 REV- AND SRM B737-700 51-10-02 Ï¿½TEM 9.RII ;SEE INDIVIDUAL SIGNOFFS BELOW.
